MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10590000
Medical Device Problem Codes Component Missing (2306); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has initiated a technical investigation of the reported event.The root cause has not been identified.A supplemental report will be submitted upon the completion of the investigation.
 
Event or Problem Description
It was reported to siemens that during the table movement of the somatom definition edge nexaris system (combination of ct scanner and angio c-arm), the tabletop dislocated from the table support due to missing screws.At the time of the event, a ct phantom was placed on the table and there was no patient involvement.No injury to the user or others was reported.The system had been recently installed and the siemens application support specialist was onsite to train the customer.This event is being reported with an abundance of caution.
 
Additional Manufacturer Narrative
Siemens completed a technical investigation of the reported event.An isolated working error during installation was confirmed by the technical investigator (root cause).The installation instruction (document ct00-000.812.01) has been checked and was found appropriate.The worker was identified and trained again.Since no systematic issue has been identified, no preventive action has been initiated.

Brand Name
SOMATOM DEFINITION EDGE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10502866
Report Number3004977335-2020-41961
Device Sequence Number19628659
Product Code JAK
UDI-Device Identifier04056869006949
UDI-Public04056869006949
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10590000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1